Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dizzyness
Nov 23, 2008

Hi Dr. I have been on HIV meds since Jan 2008 been taking Kaletra and Combivir but have been getting dizzy lately where if i dont hold on to something i feel i might fall should i be concerned about this. Thanks for the great information on this site Tony

Response from Dr. Henry

Dizziness due to Kaletra/Combivir is not a common symptom among patients who have taken it for 10 months with no initial problems. Combivir can sometimes cause anemia which can cause dizziness. A good evaluation is recommended since there are lots of causes of anemia both HIV and not-HIV related ranging from middle ear problems to hormonal problems to central nervous system abnormalities. KH



Previous
Medicen
Next
blood pressure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement